# SDR UPS96421477

- Difficulty date: October 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N680UP
- Make and model: Boeing 747-SR-46
- Aircraft serial: 20923
- System (JASC): 5711 · Wing Spar
- Part: Spar Web
- Condition: Cracked
- Location: Ws 453
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, MID-SPAR WEB INSPECTION, EO 747-5710-7893 FOUND CRACK IN WEB AT WS 453.  CRACK IS APPROX 7 MM, STARTING AT FASTENER HOLE FROM SECOND ROW OF FASTENERS THAT ATTACH THE WEB TO THE UPPER CHORD.  REPAIRED MID-SPAR WEB AT WS 453 ACC EO B747-5710-7893, APPNDIX C.
